# SDR USAA2009011290065

- Difficulty date: December 16, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 03-0528-8-0176/001 AND 6099288 - CRACK ON RT WING RIB LOWER CHORD WEB AT WBL 135.5. REPAIRED RT WING RIB LOWER CHORD WEB AT WBL 135.5 IAW EA NR 100777.
